# SDR CA110930014

- Difficulty date: September 28, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 6,952 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AT TOP OF DESCENT, THE NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED WITH THE NR 1 HYD PRESSURE AND HYD QTY WERE READING ZERO.  FLT CREW DID FOLLOW THE APPROPRIATE CHECKLISTS IN THE QRH, AND THEN THEY PROCEED TO AIRPORT FOR LANDING.  FLT CREW DECLARED AN EMERGENCY DUE TO FLAPLESS LANDING.  MX PERSONNEL DURING THEIR INSP, FOUND A LEAK IN THE NR 1 HYD SYS, EDP CASE DRAIN LINE, PN 82974216-003, CHAFE DAMAGE BETWEEN THE LINE AND A CLAMP.  THE CLAMP CUSHION WAS NOT IN PLACE WHICH RESULT IN METAL ON METAL CONTACT.  OPERATOR HAS NO RECORDS OR PREVIOUS HISTORY FLEET WIDE OF ANY LEAKS IN THIS AREA.  AS PROACTIVE ACTION, OPERATOR WILL CONDUCT A FLEET CAMPAIGN INSPECTION TO ENSURE THAT THIS INCIDENT WONT HAPPENS AGAIN.
